Authors: Kratica, Jozef 
Kovačević-Vujčić, Vera
Čangalović, Mirjana
Title: The strong metric dimension of some generalized Petersen graphs
Journal: Applicable Analysis and Discrete Mathematics
Volume: 11
Issue: 1
First page: 1
Last page: 10
Issue Date: 1-Apr-2017
Rank: M22
ISSN: 1452-8630
DOI: 10.2298/AADM161110032K
Abstract: 
In this paper the strong metric dimension of generalized Petersen graphs GP(n,2) is considered. The exact value is determined for the cases n = 4k and n = 4k + 2, while for n = 4k + 1 an upper bound of the strong metric dimension is presented.
Keywords: Generalized Petersen graphs | Strong metric dimension
Publisher: School of Electrical Engineering, University of Belgrade
Project: Mathematical Modelas and Optimization Methods on Large-Scale Systems 
Graph theory and mathematical programming with applications in chemistry and computer science 

Show full item record

SCOPUSTM   
Citations

2
checked on Sep 17, 2022

Page view(s)

83
checked on Sep 14, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.